I have been using it a little under a year. I take it reguarly everyday, but today i just started my period. I have really bad cramps and im not supposed to be starting until this time next week. What do I do? Do i continue taking this weeks pills or what?
I realize this answer is late but may help in future. It is possible to start your period earlier occasionally, while you are on the pill. Just keep on taking the pills per normal ... one daily as per the sheet. Don't miss any and hopefully your cycle will get regulated next month.
- Zovia Information for Consumers
- Zovia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zovia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2010 • 1 answer
Posted 20 Dec 2013 • 1 answer
Posted 24 Nov 2014 • 1 answer
Posted 21 Mar 2016 • 0 answers
Posted 2 Oct 2016 • 1 answer